Alert archive / Mississippi / Tornado Warnings in 2010

Tornado Warning 30, NWS Jackson, MS

April 24, 2010Kemper County, Neshoba County, Winston County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 24, 2010, 4:07 PM CDT for Kemper County, Neshoba County, Winston County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2010, 4:07 PM CDT (21:07 UTC)
Expired
Apr 24, 2010, 4:45 PM CDT
In force
38 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Kemper County, MS, Neshoba County, MS, Winston County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:31 AM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1759 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
2.0
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WFUS54 KJAN 242107
TORJAN
MSC069-099-159-242145-
/O.NEW.KJAN.TO.W.0030.100424T2107Z-100424T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
  NORTHERN NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF PHILADELPHIA...
  EXTREME SOUTHEASTERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 445 PM CDT

* AT 407 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR PEARL RIVER
  MOVING NORTHEAST AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  RURAL NORTHEASTERN NESHOBA COUNTY AT 420 PM CDT
  RURAL NORTHWESTERN KEMPER COUNTY AT 420 PM CDT
  RURAL SOUTHEASTERN WINSTON COUNTY AT 430 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

&&

LAT...LON 3289 8910 3294 8883 3280 8883 3272 8924
      3278 8928
TIME...MOT...LOC 2107Z 241DEG 45KT 3279 8915

$$

DHB
1 follow-up statement
546 
WWUS54 KJAN 242132
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
432 PM CDT SAT APR 24 2010

MSC099-242142-
/O.CAN.KJAN.TO.W.0030.000000T0000Z-100424T2145Z/
NESHOBA MS-
432 PM CDT SAT APR 24 2010

...THE TORNADO WARNING FOR NORTHERN NESHOBA COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR EASTERN MISSISSIPPI.

LAT...LON 3279 8890 3286 8890 3292 8890 3294 8883
      3280 8883
TIME...MOT...LOC 2132Z 241DEG 45KT 3294 8882

$$

MSC069-159-242145-
/O.CON.KJAN.TO.W.0030.000000T0000Z-100424T2145Z/
KEMPER MS-WINSTON MS-
432 PM CDT SAT APR 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR EXTREME
SOUTHEASTERN WINSTON AND NORTHWESTERN KEMPER COUNTIES...

AT 432 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED OVER EXTREME NORTHWESTERN KEMPER COUNTY MOVING
NORTHEAST AT 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR EASTERN MISSISSIPPI.

&&

LAT...LON 3279 8890 3286 8890 3292 8890 3294 8883
      3280 8883
TIME...MOT...LOC 2132Z 241DEG 45KT 3294 8882

$$

DHB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 24, 1:21 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Apr 24, 1:21 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT SAT APR 24 2010

..SUPERCELL SATURDAY WITH TORNADOES SHIFTING EAST THIS AFTERNOON...

.UPDATE...DRY LINE ADVANCING ACROSS WRN MS AND RISK FOR ADDITIONAL
SUPERCELLS SHIFTING EAST OF THE INTERSTATE 55 CORRIDOR AT THIS TIME.
A LONG TRACKER DAMAGING CELL MOVING INTO ATTALA COUNTY HEADING ENE
WHILE RISK ENDING ALONG A GRENADA TO VICKSBURG TO NATCHEZ LINE WWD.
RISK FOR MORE SEVERE SUPERCELLS WILL CONTINUE THROUGH MID AFTERNOON
IN ERN MS AND HAVE REVAMPED ALL HAZARDS TO PUSH HIGHER RISKS EWD FOR
THE NEXT SEVERAL HOURS. WILL BE UPDATING PRODUCTS ABOUT EVERY HOUR OR
SO TO CLEAR OUT COUNTIES WEST OF THE MAIN LINE AS DRIER AIR SPILLING
MORE RAPIDLY INTO THE REGION ALONG THE MS RIVER. HOPE TO HAVE THE WW
ENDED BY AROUND 6 PM IF CURRENT TRENDS CONTINUE TO HOLD UP./40/

&&

.AVIATION...
MVFR CIGS BCMG MOSTLY VFR FROM W TO E...XCPT INVOF THUNDERSTORMS
WHERE MVFR/OCCNSL IFR CONDS PSBL. SCATTERED SEVERE TS COVERAGE XPCTD
TO CONTINUE IN ERN MS OF THE DAY WITH A GRADUAL CLEARING XPCTD FROM W
TO E THIS AFTN AS A COLD FRONT SWEEPS ACROSS THE REGION. S WINDS WILL
BE GUSTY THRU THE DAY AS THE PRES GRAD REMAINS TIGHT. WINDS WILL
SHIFT TO THE SW-W AFTER FRONTAL PASSAGE...WITH A CONTINUATION OF
GUSTY WINDS XPCTD. /BK/

&&

PREV DISCUSSION...

LONG TERM...SUNDAY THROUGH NEXT SATURDAY...ALTHOUGH THE LARGE
NEARLY STACKED LOW PRESSURE SYSTEM WILL BE MOVING OVER THE OHIO
VALLEY SUNDAY...THE TRAILING COLD FRONT WILL NOT MAKE IT INTO OUR
CWA UNTIL MONDAY. NORTHWEST FLOW ALOFT WILL CONTINUE UNTIL THURSDAY
AND BRING NO LESS THAN THREE SIGNIFICANT SHORTWAVES ACROSS OUR CWA
BEFORE THURSDAY AS WELL. SUNDAY WILL BE WARM AND DRY WITH AFTERNOON
HIGHS NEAR NORMAL. THE FIRST IN THE SERIES OF SHORTWAVES IS EXPECTED
SUNDAY NIGHT THAT WILL HELP DROP THE WEAK COLD FRONT INTO OUR CWA
MONDAY. THE GFS WAS THE ONLY MODEL THAT PLACED LIGHT QPF OVER OUR
NORTHEAST ZONES SUNDAY NIGHT. DEEP MOISTURE SHOULD REMAIN LIMITED
AND WL CUT POPS THEN. A DRY FRONTAL PASSAGE IS EXPECTED MONDAY AND
THE SLIGHTLY COOLER NORTHWEST FLOW BEHIND THE COLD FRONT WILL HOLD
TEMPERATURES SEVERAL DEGREES COOLER MONDAY AFTERNOON. A SECOND
SHORTWAVE IS EXPECTED TO DROP OVER OUR AREA MONDAY NIGHT INTO
TUESDAY AND HELP SUPPORT A REINFORCING COLD FRONT. THE 00Z
GFS...SREF AND ECMWF SQUEEZE OUT A LITTLE MORE PRECIPITATION WITH
THIS FRONT. WL CARRY SLIGHT CHANCE POPS NORTH MONDAY NIGHT AND SHIFT
THE POPS TO THE SOUTH TUESDAY WITH THE FRONT. YET A THIRD SHORTWAVE
IS PROGGED TO PASS OVER OUR CWA TUESDAY NIGHT BUT SURFACE HIGH
PRESSURE WILL BE WORKING INTO OUR REGION AND THE SHORTWAVE WILL HAVE
LITTLE MOISTURE TO WORK WITH. WL AGAIN CUT THE GFS GUIDANCE POPS
TUESDAY NIGHT. HIGH PRESSURE SURFACE AND ALOFT IS EXPECTED TO MOVE
OVER OUR CWA WEDNESDAY. THE SURFACE HIGH WILL SHIFT EAST OF OUR CWA
THURSDAY WHILE THE UPPER LEVEL RIDGE AXIS WILL BE SLOWER TO SHIFT
EAST. DRY WEATHER AND A WARMING TREND WILL BE THE RESULT WEDNESDAY
INTO FRIDAY. BOTH THE GFS AND ECMWF SHOW ANOTHER LARGE CLOSED LOW
NEARING THE FOUR CORNERS REGION FRIDAY MORNING. THE ECMWF BRINGS
RAIN BACK INTO OUR CWA FASTER THAN THE GFS FRIDAY BUT IS MUCH SLOWER
WITH THE EASTWARD PROGRESSION OF THE LOW THROUGH THE WEEKEND. THE
GFS IS SHOWING SIGNS OF ANOTHER POSSIBLE ROUND OF SEVERE WEATHER FOR
OUR AREA FRIDAY NIGHT INTO SATURDAY BUT WITH SUCH TIMING DIFFERENCES
WL HOLD OFF ANY MENTION IN THE HWO FOR NOW. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       81  56  79  55 /  78  14   7  10
MERIDIAN      81  57  82  55 / 100  32   7  11
VICKSBURG     79  56  79  54 /  45  10   7  10
HATTIESBURG   81  58  84  56 /  84  23   7   8
NATCHEZ       80  56  79  55 /  42   6   7   8
GREENVILLE    75  59  78  54 /  44  13   8  13
GREENWOOD     76  57  78  54 /  70  15   9  13

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ025>033-
     036>039-042.

     WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR MSZ025>033-
     036>039-042>046-048>052.

LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 24, 3:13 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
313 PM CDT SAT APR 24 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032-
034>037-040>044-047>050-053>055-059>063-252015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-
SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
313 PM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST
LOUISIANA AND MOST OF CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED FOR THE PERIOD.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED FOR THE PERIOD.

MSZ031-033-038-039-045-046-051-052-056>058-064>066-072>074-252015-
LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-NEWTON-
LAUDERDALE-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
313 PM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED FOR THE PERIOD.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

A SIGNIFICANT AND DANGEROUS OUTBREAK OF SEVERE STORMS IS EXPECTED
ACROSS THE EASTERN PORTION OF THE FORECAST AREA UNTIL SUNSET.
THIS AREA WILL PRIMARILY COVER AN AREA ALONG AND EAST OF A LINE
FROM COLUMBUS TO RALEIGH TO COLUMBIA. THERE EXISTS A HIGH RISK OF
TORNADOES...SOME STRONG AND LONG TRACKED...ALONG WITH THE POTENTIAL
FOR ANY STORM TO PRODUCE GOLF BALL TO BASEBALL SIZED HAIL AND
DAMAGING WIND GUSTS...SOME EXCEEDING 75 MPH.

SCATTERED SUPERCELL THUNDERSTORMS...ALONG WITH SOME BOWING LINE
SEGMENTS...ARE EXPECTED TO CONTINUE UNTIL SUNSET. ALL STORMS SHOULD
MOVE OUT OF EASTERN MISSISSIPPI BY 8 PM OR SO.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THROUGH EARLY THIS EVENING FOR EASTERN
MISSISSIPPI.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

17

In the hours before

Local storm report, Apr 24, 3:20 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
320 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             N STARKVILLE            33.46N 88.82W
04/24/2010  M1.25 INCH       OKTIBBEHA          MS   TRAINED SPOTTER

            REPORTED BY MSU METEOROLOGY

&&
Local storm report, Apr 24, 3:27 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
327 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TORNADO          6 ENE WEST POINT        33.64N 88.55W
04/24/2010                   CLAY               MS   AIRPLANE PILOT

            POWER LINES REPORTED DOWN ON BARTON FERRY ROAD. LIKELY
            TORNADO BASED ON RADAR.

&&
Local storm report, Apr 24, 3:43 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     5 W SHUBUTA             31.86N 88.79W
04/24/2010                   CLARKE             MS   EMERGENCY MNGR

            TREES ACROSS COUNTY ROAD 220. POSSIBLE TORNADO.

&&

JALLEN
Local storm report, Apr 24, 3:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TORNADO          YAZOO CITY              32.86N 90.41W
04/24/2010                   YAZOO              MS   LAW ENFORCEMENT

            *** 2 FATAL, 15 INJ *** SIGNIFICANT STRUCTURAL DAMAGE
            WITH MULTIPLE INJURIES REPORTED...UPDATE...LOCAL
            OFFICIALS REPORT CONFIRMED CASUALTIES OF 2 FATALITIES AND
            15 INJURIES WITH SEARCH AND RESCUE STILL ONGOING

&&
Local storm report, Apr 24, 3:55 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     TSTM WND DMG     7 SSE ROCK HILL         30.99N 89.26W
04/24/2010                   FORREST            MS   EMERGENCY MNGR

            COUPLE TREES DOWN ACROSS A ROAD AROUND THE CARNES.
            POSSIBLE TORNADO.

&&

JALLEN
Local storm report, Apr 24, 4:02 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             2 E PEARL RIVER         32.79N 89.21W
04/24/2010  M1.00 INCH       NESHOBA            MS   EMERGENCY MNGR

            NICKEL TO QUARTER SIZED HAIL ALONG HIGHWAY 16.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:07 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston38 min
Apr 24, 1:28 AM CDTSevere Thunderstorm WarningJANClay17 min
Apr 24, 3:20 AM CDTSevere Thunderstorm WarningJANLowndes13 min
Apr 24, 3:31 AM CDTWind AdvisoryJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 24 more13 hr
Apr 24, 3:37 AM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 14 more12 hr
Apr 24, 5:57 AM CDTSevere Thunderstorm WarningJANMarion33 min
Apr 24, 6:16 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Lamar44 min
Apr 24, 6:51 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower39 min
Apr 24, 6:59 AM CDTSevere Thunderstorm WarningJANCovington, Jones33 min
Apr 24, 7:13 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lawrence, Lincoln47 min
Apr 24, 7:42 AM CDTTornado WarningJANBolivar63 min
Apr 24, 7:56 AM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Rankin, Simpson, Smith64 min
Apr 24, 8:07 AM CDTTornado WarningJANCovington, Jefferson Davis, Lawrence, Simpson, Smith68 min
Apr 24, 8:59 AM CDTTornado WarningJANClarke, Jasper, Lauderdale, Newton, Scott, Smith61 min
Apr 24, 9:06 AM CDTRiver Flood WarningJANAttala, Holmes15 days
Apr 24, 9:38 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion52 min
Apr 24, 9:47 AM CDTSevere Thunderstorm WarningJANForrest, Lamar58 min
Apr 24, 9:49 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale41 min
Apr 24, 9:55 AM CDTTornado WarningJANLauderdale35 min
Apr 24, 10:08 AM CDTTornado WarningJANJones23 min
Apr 24, 10:12 AM CDTTornado WarningJANForrest28 min
Apr 24, 10:22 AM CDTFlash Flood WarningJANJones113 min
Apr 24, 10:48 AM CDTSevere Thunderstorm WarningJANIssaquena42 min
Apr 24, 10:57 AM CDTTornado WarningJANIssaquena, Sharkey, Warren48 min
Apr 24, 10:59 AM CDTTornado WarningJANClarke46 min
Apr 24, 11:34 AM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Sunflower, Washington56 min
Apr 24, 11:36 AM CDTTornado Warning EmergencyJANIssaquena, Sharkey, Warren, Yazoo54 min
Apr 24, 12:03 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster42 min
Apr 24, 12:11 PM CDTTornado Warning EmergencyJANAttala, Holmes, Madison, Yazoo64 min
Apr 24, 12:45 PM CDTTornado Warning EmergencyJANAttala, Carroll, Choctaw, Holmes, Montgomery60 min
Apr 24, 1:24 PM CDTTornado WarningJANChoctaw, Clay, Oktibbeha, Webster, Winston55 min
Apr 24, 2:00 PM CDTTornado WarningJANClay, Lowndes, Oktibbeha60 min
Apr 24, 2:25 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Winston50 min
Apr 24, 2:33 PM CDTTornado WarningJANAttala, Choctaw, Winston36 min
Apr 24, 2:36 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha24 min
Apr 24, 2:55 PM CDTTornado WarningJANChoctaw, Noxubee, Oktibbeha, Winston37 min
Apr 24, 2:58 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston62 min
Apr 24, 3:07 PM CDTTornado WarningJANAttala, Leake, Neshoba, Winston68 min
Apr 24, 3:23 PM CDTSevere Thunderstorm WarningJANWinston52 min
Apr 24, 3:26 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha49 min
Apr 24, 3:39 PM CDTSevere Thunderstorm WarningJANLowndes, Oktibbeha51 min
Apr 24, 3:50 PM CDTTornado WarningJANNoxubee55 min
Apr 24, 3:56 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Noxubee34 min
Apr 24, 4:16 PM CDTTornado WarningJANLowndes35 min
Apr 24, 4:29 PM CDTTornado WarningJANKemper, Noxubee, Winston61 min
Apr 24, 5:07 PM CDTTornado WarningJANKemper, Noxubee, Winston39 min

Nearby

Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.